# SDR KY7A2023060900307

- Difficulty date: May 26, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Swrngn SA227*
- Aircraft serial: DC820B
- Aircraft time: 38,194 hours, 41,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH ENGINE FIRE LIGHT CAME ON IN FLIGHT, RH ENGINE FIRE BOTTLE WAS DISCHARGED. MAINTENANCE BLED PORT FOR ANTI-ICE VALVE, REPLACED GASKETS, COMPLETED POWER RUNS FOR RH ENGINE. INSTALLED OVERHAULED FIRE BOTTLE ASSEMBLY. GROUND OPS TEST GOOD, NO FAULTS FOUND.
